# SDR SWAA011174

- Difficulty date: April 17, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 42,397 hours, 37,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 2 L/E SLAT LOWER SKIN CRACKED AT AFT ROW OF FASTENERS, 20 INBD OF ACTUATOR. REPAIRED SLAT SKIN PER SRM.
